# SDR HNAA0500072

- Difficulty date: July 28, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 29,101 hours, 31,816 cycles
- System (JASC): 5755 · Spoilers
- Part: Actuator
- Part number: A44700009
- Part serial: 1676
- Condition: Leaking
- Location: Spoilers
- Part time: 29,101 hours, 31,816 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 HYDRAULIC ISOLATION VALVE CAUTION LIGHT ILLUMINATED WHEN TAKING RUNWAY FOR TAKEOFF.  NR 1 HYDRAULIC QUANTITY WENT TO 1.0 NORMAL BRAKING FAILED.  CREW SHUT DOWN NR 1 ENGINE AND RETURNED TO GATE.  REMOVED AND REPLACED THE LEFT WING INBOARD ROLL SPOILER PER LOG BOOK WRITE-UP.  RECONNECTED HYDRAULIC LINES AND ACTIVATED SYSTEM, FOUND RIGHT WING INBOARD ROLL SPOILER AEROSPACE ACTUATOR LEAKING.  REMOVED AND REPLACED ACTUATOR.  PLEASE NOTE: ACTUATOR MANUFACTURER IS SMITH AEROSPACE, DID NOT FIND OPTION IN DROP DOWN FOR SMITH AEROSPACE.
